IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Toru Uno (Tokyo Univ. of Agric. and Tech.)
Vice Chair Nobuyoshi Kikuma (Nagoya Inst. of Tech.)
Secretary Nozomu Ishii (Niigata Univ.), Toru Takahashi (Mitsubishi Electric)
Assistant Naobumi Michishita (National Defense Academy)

Conference Date Thu, May 16, 2013 13:00 - 17:40
Fri, May 17, 2013 09:25 - 16:30
Topics Antennas and Propagation 
Conference Place Beppu International Convention Center B-ConPlaza room #31 
Address 12-1 Yamanote-cho, Beppu-shi, Oita, Japan
Transportation Guide http://www.b-conplaza.jp/english/index.htm
Contact
Person
Prof. Atsushi Kusunoki
+81-977-26-7111(Venue)
Sponsors This conference is co-sponsored by the IEEE AP-S Society Fukuoka Chapter.
Announcement A banquet is planned after the session of the first day (May 16). Please ask the detail at the front desk of conference.

Thu, May 16 PM  AP
Chair: Hiroshi Iwai (Panasonic)
13:00 - 14:15
(1) 13:00-13:25 An Example of Antenna Design Using Multi-level Particle Swarm Optimization Tuan Hung Nguyen, Hisashi Morishita (National Defense Academy), Yoshio Koyanagi (Panasonic Mobile Comm.), Kazuhiro Izui, Shinji Nishiwaki (Kyoto Univ.)
(2) 13:25-13:50 Design and bandwidth enhancement of circularly polarized circular waveguide antenna using L-shaped probe Takeshi Fukusako, Naoya Noguchi, Shingo Yamaura (Kumamoto Univ.)
(3) 13:50-14:15 Maximum bandwidth of a folded inverted-L antenna Keisuke Noguchi, Shin-ichi Betsudan, Shigeru Makino, Tetsuo Hirota, Kenji Itoh (Kanazawa Inst. of Tech.)
  14:15-14:25 Break ( 10 min. )
Thu, May 16 PM  AP
Chair: Mitoshi Fujimoto (Univ. of Fukui)
14:25 - 15:40
(4) 14:25-14:50 FDTD Simplified Absorbing Boundary Condition based on Impedance Boundary Condition Takuji Arima, Toru Uno (Tokyo Univ. of agriculture and Tech.)
(5) 14:50-15:15 Evaluation of Various FDTD Method Using OpenACC Directive on GPU Jun Sonoda, Yuki Koseki (Sendai National College of Tech.), Motoyuki Sato (Tohoku Univ.)
(6) 15:15-15:40 Development of Broadband Negative Permeability structures Yuta Aoki, Yujiro Kushiyama, Toru Uno, Takuji Arima (Tokyo Univ. of Agriculture and Tech.)
  15:40-15:50 Break ( 10 min. )
Thu, May 16 PM  AP Tutorial Lecture
Chair: Toru Takahashi (Mitsubishi Electric)
15:50 - 16:40
(7) 15:50-16:40 [Tutorial Lecture]
Orthogonal Mode Utilized Functional Microstrip Antenna
Eisuke Nishiyama, Ichihiko Toyoda, Yu Ushijima (Saga Univ.), Md. Azad Hossain (Chittagong Univ. of Engineering and Tech.)
  16:40-16:50 Break ( 10 min. )
Thu, May 16 PM  IEEE AP-S Fukuoka Chapter Special Talk
16:50 - 17:40
(8) 16:50-17:40 [Special Talk]
Yasuura's method of modal expansion: a standard method in computational EM
Yoichi Okuno (Kumamoto Univ.)
Fri, May 17 AM  AP
Chair: Masayuki Nakano (KDDI Lab.)
09:25 - 10:40
(9) 09:25-09:50 Interference signal detection using wireless LAN based MIMO transmission Masaaki Kawahara, Kentaro Nishimori, Ryochi Kataoka (Niigata Univ.), Takefumi Hiraguri (Nippon Inst. of Tech.), Hideo Makino (Niigata Univ.)
(10) 09:50-10:15 Broadband Block Diagonalization Method for Multiuser MIMO System
-- A Time-Domain Approach --
Tetsuki Taniguchi, Yoshio Karasawa (Univ. of Electro- Comm.)
(11) 10:15-10:40 Constraint Vector and Signal Environment in PI Adaptive Array
-- Relationship between Arrival Ssignal Environment, Antenna Element and Constraint Vector --
Mitoshi Fujimoto (Univ. of Fukui), Satoshi Hori, Takanobu Tabata (Kojima Press), Toshikazu Hori (Univ. of Fukui)
  10:40-10:50 Break ( 10 min. )
Fri, May 17 AM  AP
Chair: Kentaro Nishimori (Niigata Univ.)
10:50 - 11:40
(12) 10:50-11:15 Study on estimation of position of a catheter
-- Part 2 --
Hiroyuki Kawasaki, Mitsuo Taguchi (Nagasaki Univ.)
(13) 11:15-11:40 Propagation of wireless LAN in the train Takehiro Sugo, Masataka Hayashi, Toshiyuki Maeyama (Takushoku Univ.), Satoshi Imata, Nobuo Suzuki, Shingo Watanabe (KDDI R&D Labs)
  11:40-13:00 Lunch Break ( 80 min. )
Fri, May 17 PM  AP
Chair: Keisuke Noguchi (Kanazawa Inst. Tech.)
13:00 - 14:40
(14) 13:00-13:25 Design of a linearly-polarized radial line MSA array with circular patch elements fed by an L-probe Yuki Kimura, Sakuyoshi Saito, Yuichi Kimura (Saitama Univ.)
(15) 13:25-13:50 12x16-element double-layer corporate-feed waveguide slot array antenna Satoshi Ito, Takashi Tomura, Miao Zhang, Jiro Hirokawa, Makoto Ando (Tokyo Inst. of Tech.)
(16) 13:50-14:15 64x64-element and 32x32-element slot array antennas using double-layer hollow-waveguide corporate-feed in the 120 GHz band Dongjin Kim, Jiro Hirokawa, Makoto Ando (Tokyo Inst. of Tech.), Jun Takeuchi, Akihiko Hirata (NTT)
(17) 14:15-14:40 Base Station Antenna with Deep Back-Lobe Tilt Ryo Yamaguchi, Yoshichika Ohta, Hideki Omote, Yosuke Sugita, Teruya Fujii (SBM)
  14:40-14:50 Break ( 10 min. )
Fri, May 17 PM  AP
Chair: Takayuki Sasamori (Akita Prefectural Univ.)
14:50 - 16:30
(18) 14:50-15:15 Duplex Wireless Power Transmission with a Directional Coupler for Interference Reduction Kengo Nishimoto (Mitsubishi Electric), Kenzaburo Hitomi (Mitsubishi Electric Engineering), Takeshi Oshima, Toru Fukasawa, Hiroaki Miyashita (Mitsubishi Electric), Yoshiyuki Takahashi, Yoshiyuki Akuzawa (Mitsubishi Electric Engineering)
(19) 15:15-15:40 Parameter Study on Stacked Differential Mode Rectenna for Large Scale Integration Tatsuki Matsunaga, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(20) 15:40-16:05 Transmission Efficiency Improvement of a Moving Vehicle in Wireless Power Transfer System using Sheet-like Waveguide Naoki Yoneyama, Hiroyuki Arai (Yokohama National Univ.)
(21) 16:05-16:30 Wireless Power Transmission System Composed of two reception antennas
-- Part 2 --
Ippei Mine, Mitsuo Taguchi (Nagasaki Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Toru Takahashi (Mitsubishi Electric)
E-: _-cry 


Last modified: 2013-05-07 11:01:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Home Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan